Doklady Akademii Nauk SSSR
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1973, Volume 211, Number 3, Pages 534–536 (Mi dan37797)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

On the remainder term in the elementary proof of the prime number theorem

A. F. Lavrikab, A. Sh. Sobirovab

a Tashkent Temir YO'L Muxandislari Instituti
b V. I. Lenin Tashkent State University

Full text: PDF file (282 kB)

Bibliographic databases:
UDC: 511
Presented: И. М. Виноградов
Received: 14.11.1972

Citation: A. F. Lavrik, A. Sh. Sobirov, “On the remainder term in the elementary proof of the prime number theorem”, Dokl. Akad. Nauk SSSR, 211:3 (1973), 534–536

Citation in format AMSBIB
\Bibitem{LavSob73}
\by A.~F.~Lavrik, A.~Sh.~Sobirov
\paper On the remainder term in the elementary proof of the prime number theorem
\jour Dokl. Akad. Nauk SSSR
\yr 1973
\vol 211
\issue 3
\pages 534--536
\mathnet{http://mi.mathnet.ru/dan37797}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0323736}
\zmath{https://zbmath.org/?q=an:0288.10014}


Linking options:
  • http://mi.mathnet.ru/eng/dan37797
  • http://mi.mathnet.ru/eng/dan/v211/i3/p534

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. Diamond, “Elementarnye metody v izuchenii raspredeleniya prostykh chisel”, UMN, 45:2(272) (1990), 79–114  mathnet  mathscinet  zmath
  • Number of views:
    This page:53
    Full text:40

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021